Biproportionality and Optimal Capital Depletion

de Mello Jr., Luiz R. (1992) Biproportionality and Optimal Capital Depletion. Economics Letters, 40 (4). pp. 413-416. ISSN 0165-1765. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


This paper examines the process through which biproportional technical progress affects vintage capital requirement matrices, according to which an optimal scrapping age for capital equipment can be proven to exist by means of a separation theorem for convex sets. Also, it is shown that optimal capital depletion depends on the column totals of the capital matrix in biproportional technical change.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: P. Ogbuji
Date Deposited: 07 Oct 2009 17:49
Last Modified: 01 Jul 2014 10:33
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year